MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 DAVOL SILICONE ROUND SINGLE DRAIN, 10"; WOUND DRAIN

C.R. BARD, INC. (COVINGTON) -1018233 DAVOL SILICONE ROUND SINGLE DRAIN, 10"; WOUND DRAIN
Model Number 0070320
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the wound drainage did not work.
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause was not chosen due to a lack of information.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not completed due to a lack of information.Corrections: d10, h3.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the wound drainage did not work.

Brand Name
DAVOL SILICONE ROUND SINGLE DRAIN, 10"
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10438764
Report Number1018233-2020-05367
Device Sequence Number2687719
Product Code GBX
UDI-Device Identifier00801741049477
UDI-Public(01)00801741049477
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number0070320
Device Catalogue Number0070320
Device Lot NumberNGCZ0240
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/30/2020
Supplement Date Received by Manufacturer11/13/2020
Initial Report FDA Received Date08/21/2020
Supplement Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1